Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Mid cycle red bleeding, getting heavier and darker, have excessive sex. Reason?

Hi, um i just got over my period last week and i have it again but its like a really dark color? It started on saturday me and my boyfriend had sex, and right after i went to the bathroom and there was a pinkish color and then it got heaver but when it got heavier it was a darker color? Why? Me and my boyfriend had sex plenty of times before that and its never happend before. We dont use protection eaither..
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi ! Good morning and a Happy New Year 2014. I am Dr Shareef answering your query.

If I were your treating doctor, I would advise you to go for a serum HCG test, and also an ultrasound of pelvis to rule out any possibility of pregnancy. Apart from that, I would also advise you for a vaginal swab culture and sensitivity test for ruling out any infection. Further management would depend on the reports.

I hope this information would help you in discussing with your family physician/treating doctor in planning your treatment. Thanks for using the health care magic forum for your query on health. Wishing you an early recovery. Dr Shareef.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor